By Topic

A new criterion of delay-dependent stability for uncertain time-delay systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
T. Li ; Res. Inst. of Autom., Southeast Univ., Nanjing ; L. Guo ; C. Lin

A new stability criterion of uncertain time-delay systems is proposed. The uncertainty is of linear fractional form, which includes norm-bounded uncertainty as a special case. By introducing a free weighting parameter, free distribution parameter and free weighting matrices simultaneously, a new delay-dependent sufficient stability condition is obtained in terms of a linear matrix inequality. It is shown that this new criterion can provide less conservative results than some existing ones. Numerical examples are given to demonstrate the applicability of the proposed approach

Published in:

IET Control Theory & Applications  (Volume:1 ,  Issue: 3 )